Proceedings of the Japan Academy, Series A, Mathematical Sciences

Random media with many small Robin holes

Shin Ozawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 72, Number 1 (1996), 4-5.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510477

Digital Object Identifier
doi:10.3792/pjaa.72.4

Mathematical Reviews number (MathSciNet)
MR1382775

Zentralblatt MATH identifier
0853.60055

Subjects
Primary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]
Secondary: 35J25: Boundary value problems for second-order elliptic equations

Citation

Ozawa, Shin. Random media with many small Robin holes. Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 1, 4--5. doi:10.3792/pjaa.72.4. https://projecteuclid.org/euclid.pja/1195510477


Export citation

References

  • [1] I. Chavel and E. A. Feldman: The Wiener sausage and a theorem of Spitzer in Riemannian manifolds, Probability and Harmonic Analysis (eds. J. Chao and W. A. Woycznski). Marcel Dekker Inc., pp. 45-60 (1986).
  • [2] M. Kac : Probabilistic methods in some problem of scattering theory. Rocky Mountain J. Math., 4, 511-538 (1974).
  • [3] S. Ozawa: Fluctuation of spectra in random media. II. Osaka J. Math., 27, 17-66 (1990).
  • [4] S. Ozawa: Point interaction approximation for (- A + U) and eigenvalues of the Laplacian on wildly perturbed domain. Osaka J. Math., 20, 923-937 (1983).
  • [5] J. Rauch and M. Taylor: Potential and scattering theory on wildly perturbed domains. J. Funct. Anal., 18, 27-59 (1975).
  • [6] A. S. Sznitman: Some bounds and limiting results for the measure of Wiener sausage of small radius associated to elliptic diffusions. Stochastic processes and their applications, 25, 1-25 (1987).